Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Sum of Two Borel Sets

P. Erdös and A. H. Stone
Proceedings of the American Mathematical Society
Vol. 25, No. 2 (Jun., 1970), pp. 304-306
DOI: 10.2307/2037209
Stable URL: http://www.jstor.org/stable/2037209
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On the Sum of Two Borel Sets
Preview not available

Abstract

It is shown that the linear sum of two Borel subsets of the real line need not be Borel, even if one of them is compact and the other is Gδ. This result is extended to a fairly wide class of connected topological groups.

Page Thumbnails

  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306